It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by debbie on May 30, 2000 at 17:30:18:

In Reply to: Re: HELP! Depakote users posted by carol on January 18, 2000 at 19:53:46:

: : My eleven year old son has been on Depakote since he was about 4 or 5. He has experienced hair loss, weight, when he was on depakene, the syrup form of depakote, he didn't like peppermint flavors or icecream. Now that he is on tablets he will eat these foods again. Hope this helps.
: : :
: : I would like to know the side effects you have suffered. I am currently having some problems and
: : : before my "uninsured" brain is once again totally
: : : examined...and the family is broke....I'd like to
: : : be sure it is not a side effect.

: : : Thanks!


My Daughter has been on depakote for 2 years. She has gained a massive amount of weight and her beautiful has dulled and fallen out in massive amounts. She also has hand tremors.

: what side effects are you having? I have been on Depakote for 4 years now. Before that it was Tegetol and Dilantin. The only side effects I have had with Depakote so far are hand tremors. The doc said they are nothing to worry about.


Follow Ups

All times are GMT -7. The time now is 03:46 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!